4 doctors weighed in:

Can cauliflower ear give me blurry vision ?? Or is it the doxycline antibiotic I'm taking ?

4 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: DOUBT

I am not aware of either being the common cause for your blurry vision, but if this happens within hours or days after taking doxycycline, it is best to stop it and call your doctor to see what needs be done.
In drug reaction, it is guilty until proven innocent.

In brief: DOUBT

I am not aware of either being the common cause for your blurry vision, but if this happens within hours or days after taking doxycycline, it is best to stop it and call your doctor to see what needs be done.
In drug reaction, it is guilty until proven innocent.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors